Hyland’s Teething Tablets And Gels May Be Linked To Side-Effects In Infants: Lethargy, Vomiting, Seizures, Death

Hyland’s Teething Tablets And Gels May Be Linked To Side-Effects In Infants: Lethargy, Vomiting, Seizures, Death

Contact Us Today

Hyland’s Teething Tablets Linked to Death

Teething can be a trying time for many parents and babies, and is often difficult to soothe. A common remedy to ease the discomfort, homeopathic teething tablets and gels manufactured by Hyland’s have been recently linked to at least 10 children’s deaths and over 400 adverse events reported to the FDA. In October 2016, the safety regulator warned caregivers to stop using the tablets and gels, which have led to side-effects including fever, lethargy, vomiting, sleepiness, tremors, shortness of breath, irritability, agitation, and death. The FDA also instructed caregivers and parents to take their child to the doctor immediately if they observe any problems. Reports of these side-effects have been made over the past six years.

Following the FDA warning, distribution of Hyland’s Baby Teething Tablets, Hyland’s Baby Nighttime Teething Tablets, and Hyland’s Baby Teething Gel was halted in the U.S.; however, the products may still be on retail shelves and in home medicine cabinets across the country.

What Does this Mean for You?

G&E attorneys are investigating the safety risks of Hyland’s teething tablets and are monitoring all developments. If you or a loved one used Hyland’s teething tablets or gel on your baby and your baby experienced adverse side-effects, please contact us.

Contact Us